# SDR P5CA9800141

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT BS 960 LBL 10 RBL10 FUSE FDW BODY FAIRING SUPPORT FRAME FOUND CRACKED AND CORRODED.  REPAIRED FRAME PER SRM 53-50-04 FIG 2.
